"A remark on the spectral synthesis property for hypersurfaces of R<sup" by Kanghui Guo
 

A remark on the spectral synthesis property for hypersurfaces of Rn

Abstract

Let M bean (n - 1)-dimensional manifold in Rn with constant relative nullity. Using an estimate established in an earlier work of the author (Canad. Math. Bull. 36 (1993), 64-73), we present a greatly simplified proof of Miiller’s result on the weak spectral synthesis property of M.

Department(s)

Mathematics

Document Type

Article

DOI

https://doi.org/10.1090/S0002-9939-1994-1185263-7

Publication Date

1-1-1994

Journal Title

Proceedings of the American Mathematical Society

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 3
  • Usage
    • Abstract Views: 2
see details

Share

COinS